# SDR 96UAL900949

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD.  *S/D*  RIGHT INTEGRATED DRIVE GENERATOR WAS REMOVED AND SENT TO SHOP.  INTEGRATED DRIVE GENERATOR  HAD BROKEN PISTON SLIPPERS.  NEW INTEGRATED DRIVE INSTALLED, OPERATION CHECKS NORMAL.
